Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The automorphism groups of almost Hermitian manifolds


Author: Shûkichi Tanno
Journal: Trans. Amer. Math. Soc. 137 (1969), 269-275
MSC: Primary 53.80
MathSciNet review: 0236850
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.80

Retrieve articles in all journals with MSC: 53.80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0236850-1
Article copyright: © Copyright 1969 American Mathematical Society